# SDR DALA2015102806592

- Difficulty date: October 27, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 76,171 hours, 10,489 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U/T INSPECTION INDICATES CRACK RUNNING FWD OUT OF SUBJECT FASTENER HOLE.   REPAIRED IAW ERA 540404-14AD.
